标题:On a conjecture about the norm of Lyapunov mappings
作者:Feng, Jun-E ;Lam, James ;Yang, Guowu ;Li, Zhao
作者机构:[Feng, Jun-E ] School of Mathematics, Shandong University, Jinan; 250100, China;[Yang, Guowu ] School of Computer Science and Engineering, University 更多
通讯作者:Feng, Jun-E
来源:Linear Algebra and Its Applications
出版年:2014
卷:465
页码:88-103
DOI:10.1016/j.laa.2014.09.019
关键词:Frobenius norm; Kronecker product; Lyapunov mapping; Non-negative matrix; Spectral norm; Spectral radius
摘要:The norm properties of Lyapunov mappings and their restrictions on symmetric and skew-symmetric subspaces are investigated. For non-negative, non-positive, and tridiagonal matrices, this paper gives an affirmative answer to an open conjecture which says that the norm of a Lyapunov mapping over the space of real square matrices equals that of its restricted map over the subspace of real symmetric matrices. In addition, matrix transformation and norm relationships on certain matrices arising from the Lyapunov mapping and its restrictions are provided. © 2014 Elsevier Inc.
收录类别:EI;SCOPUS
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84907810114&doi=10.1016%2fj.laa.2014.09.019&partnerID=40&md5=6a6756caee892f7ce03560a48998b17e
TOP